hh.sePublikationer
Ändra sökning
RefereraExporteraLänk till posten
Permanent länk

Direktlänk
Referera
Referensformat
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Annat format
Fler format
Språk
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Annat språk
Fler språk
Utmatningsformat
  • html
  • text
  • asciidoc
  • rtf
Optimization problems with fixed volume constraints and stability results related to rearrangement classes
Beijing International Center for Mathematical Research, Peking University, China.
School of Mathematical Sciences, The University of Nottingham-Ningbo, China.
Högskolan i Halmstad, Akademin för informationsteknologi, Halmstad Embedded and Intelligent Systems Research (EIS), Centrum för forskning om inbyggda system (CERES).ORCID-id: 0000-0002-1879-0763
2016 (Engelska)Ingår i: Journal of Mathematical Analysis and Applications, ISSN 0022-247X, E-ISSN 1096-0813, Vol. 443, nr 2, s. 1293-1310Artikel i tidskrift (Refereegranskat) Published
Abstract [en]

The material in this paper has been divided into two main parts. In the first part we describe two optimization problems—one maximization and one minimization—related to a sharp trace inequality that was recently obtained by G. Auchmuty. In both problems the admissible set is the one comprising characteristic functions whose supports have a fixed measure. We prove the maximization to be solvable, whilst the minimization will turn out not to be solvable in general. We will also discuss the case of radial domains. In the second part of the paper, we study approximation and stability results regarding rearrangement optimization problems. First, we show that if a sequence of the generators of rearrangement classes converges, then the corresponding sequence of the optimal solutions will also converge. Second, a stability result regarding the Hausdorff distance between the weak closures of two rearrangement classes is presented. © 2016 Elsevier 

Ort, förlag, år, upplaga, sidor
Oxford: Elsevier, 2016. Vol. 443, nr 2, s. 1293-1310
Nyckelord [en]
Trace inequality, Boundary value problem, Optimization, Approximation, Stability, Rearrangement theory
Nationell ämneskategori
Matematisk analys
Identifikatorer
URN: urn:nbn:se:hh:diva-31359DOI: 10.1016/j.jmaa.2016.06.017ISI: 000379282100038Scopus ID: 2-s2.0-84975508936OAI: oai:DiVA.org:hh-31359DiVA, id: diva2:942027
Tillgänglig från: 2016-06-23 Skapad: 2016-06-23 Senast uppdaterad: 2017-11-29Bibliografiskt granskad

Open Access i DiVA

Fulltext saknas i DiVA

Övriga länkar

Förlagets fulltextScopus

Personposter BETA

Farjudian, Amin

Sök vidare i DiVA

Av författaren/redaktören
Farjudian, Amin
Av organisationen
Centrum för forskning om inbyggda system (CERES)
I samma tidskrift
Journal of Mathematical Analysis and Applications
Matematisk analys

Sök vidare utanför DiVA

GoogleGoogle Scholar

doi
urn-nbn

Altmetricpoäng

doi
urn-nbn
Totalt: 76 träffar
RefereraExporteraLänk till posten
Permanent länk

Direktlänk
Referera
Referensformat
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Annat format
Fler format
Språk
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Annat språk
Fler språk
Utmatningsformat
  • html
  • text
  • asciidoc
  • rtf